# SDR USAA2009042490978

- Difficulty date: March 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON CHANNEL BETWEEN BS 767 TO BS 787 & BETWEEN S25R TO S26R.  REPLACED CHANNEL BETWEEN BS 767 TO BS 787 & BETWEEN S25R TO S26R IAW B737 SRM 51-10-02.
